advertisement
Question
Posted by: BB (Frustrated) | 2010/08/18

Stopped the Pill.... Pregnant?

I had my period on the 28th July, I stopped the pill on the 4th Aug, then my period started again on the 8th Aug. During these times I unprotected intercourse. I am not sure when it started, but I feel nausea (sometime pushing up), heartburn, hotflashes, sometimes dizzy, headaches and yesterday aftertoon I had light lower abdominal cramps. I did do a preg test on the morning of the 16th, but the second line was very faint....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo BB
You could have ovulated and had a breakthrough bleed or implantation bleed. Please see your GP and ask him to do a quantitative BCG blood test
DR Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Racoon | 2010/08/18

Faint = positive! Congratulations??

Reply to Racoon
Posted by: Cyberdoc | 2010/08/18

Hallo BB
You could have ovulated and had a breakthrough bleed or implantation bleed. Please see your GP and ask him to do a quantitative BCG blood test
DR Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement